Nonlocal partial fractional evolution equations with state dependent delay
Keywords:Caputo fractional derivative, existence of solution, nonlocal conditions, nonlinear alternative, state-dependent delay, semigroup theory, functional evolution equations
In this work, we propose sufficient conditions guaranteeing an existence result of mild solutions by using the nonlinear Leray-Schauder alternative in Banach spaces combined with the semigroup theory for the class of Caputo partial semilinear fractional evolution equations with finite state-dependent delay and nonlocal conditions.
N. Abada, R. P. Agarwal, M. Benchohra and H. Hammouche, “Existence results for nondensely defined impulsive semilinear functional differential equations with state-dependent delay”, Asian-European Journal of Mathematics, vol. 1, no. 4, pp. 449-468, 2008. https://doi.org/10.1142/S1793557108000382
R. P. Agarwal, S. Baghli and M. Benchohra, “Controllability of solutions on semiinfinite interval for classes of semilinear functional and neutral functional evolution equations with infinite delay”, Applied Mathematics and Optimization, vol. 60, no. 2, pp. 253-274, 2009. https://doi.org/10.1007/s00245-009-9073-1
N. U. Ahmed, Semigroup theory with applications to systems and control. Pitman Res. Notes Math. Ser., 246. Longman Scientific & Technical. New York: Harlow John Wiley & Sons, Inc., 1991.
D. Aoued and S. Baghli-Bendimerad, “Mild solution for perturbed evolution equations with infinite state-dependent delay”, Electronic journal of qualitative theory of differential equations, vol. 59, nos. 1-14, 2013.
D. Aoued and S. Baghli-Bendimerad, ”Controllability of mild solutions for evolution equations with infinite state-dependent delay”, European Journal of Pure and Applied Mathematics, vol. 9, no. 4, pp. 383-401, 2016.
A. Arara, M. Benchohra, N. Hamidi and J. J. Nieto, “Fractional order differential equations on a unbounded domain”, Nonlinear Analysis, vol. 72, pp. 580-586, 2010. https://doi.org/10.1016/j.na.2009.06.106
S. Baghli and M. Benchohra, “Uniqueness results for partial functional differential equations in Fréchet spaces”, Fixed-Point Theory, vol. 9, no. 2, pp. 395-406, 2008.
S. Baghli and M. Benchohra, “Existence results for semilinear neutral functional differential equations involving evolution operators in Fréchet spaces”, Georgian Mathematical Journal, vol. 17, no. 3, pp. 423-436, 2010.
S. Baghli and M. Benchohra, “Global uniqueness results for partial functional and neutral functional evolution equations with infinite delay”, Differential Integral Equations, vol. 23, nos. 1&2, pp. 31-50, 2010. https://doi.org/10.57262/die/1356019385
S. Baghli, M. Benchohra and J. J. Nieto, “Global uniqueness results for partial functional and neutral functional evolution equations with statedependent delay”, Journal of Advanced Research, vol. 2, no. 3, pp. 35-52, 2010.
M. Benchohra, E. P. Gatsori, L. Górniewicz and S. K. Ntouyas, “Controllability results for evolution inclusions with non-local conditions”, Zeitschrift für Analysis und ihre Anwendungen, vol. 22, pp. 411-431, 2003.
L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem”, Journal of Mathematical Analysis and Applications, vol. 162, pp. 494-505, 1991. https://doi.org/10.1016/0022-247X(91)90164-U
M. M. El-Borai, “The fundamental solutions for fractional evolution equations of parabolic type”, Journal of Applied Mathematics and Stochastic Analysis, vol. 3, pp. 197-211, 2004. https://doi.org/10.1155/S1048953304311020
M. M. El-Borai, “On some fractional evolution equations with nonlocal conditions”, International Journal of Pure and Applied Mathematics, vol. 24, pp. 401-410, 2005.
A. M. A. El-Sayed, “Fractional order evolution equations”, J. Fract. Calc., vol. 7, pp. 89-100, 1995.
R. Gorenflo and F. Mainardi, “Fractional calculus and stable probability distributions”, Archives of Mechanics, vol. 50, no. 3, pp. 377-388, 1998.
D. Henry, Geometric Theory of Semilinear Parabolic Equations. Lecture Notes in Math., 840, Springer-verlag, New York, 1981.
E. Hernandez, R. Sakthivel and S. Tanaka Aki, “Existence results for impulsive evolution differential equations with state-dependent delay”, Electronic Journal of Differential Equations, vol. 2008, no. 28, pp. 1-11, 2008.
A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Amsterdam: Elsevier Science B.V., 2006.
G. Li, Sh. Song and Ch. Wu, “Controllability of evolution inclusions with nonlocal conditions”, Journal of Systems Science and Complexity, vol. 18, no. 1, pp. 35-42, 2005.
G. Li and X. Xue, “Controllability of evolution inclusions with nonlocal conditions”, Applied Mathematics and Computation, vol. 141, pp. 375-384, 2003. https://doi.org/10.1016/S0096-3003(02)00262-X
J. Liang, J. H. Liu and T. J. Xiao, “Nonlocal impulsive problems for nonlinear differential equations in Banach spaces”, Mathematical and Computer Modelling, vol. 49, pp. 798-804, 2009. https://doi.org/10.1016/j.mcm.2008.05.046
A. Mebarki and S. Baghli-Bendimerad, “Neutral multi-valued integrodifferential evolution equations with infinite state-dependent delay”, Turkish Journal of Mathematics, vol. 44, no. 6, pp. 2312-2329, 2020. https://doi.org/10.3906/mat-2007-66
F. Mesri, J. E. Lazreg, M. Benchohra and J. Henderson, “Fractional non autonomous evolution equations in Fréchet spaces”, Commun. Appl. Nonl. Anal., vol. 28, no. 2, pp. 35-45, 2021.
K. S. Miller and B. Ross, An introduction to the fractional calculus and differential equations. New York: John Wiley, 1993.
R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, 2nd ed. New York: Springer, 1997.
A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. New York: Springer-Verlag, 1983.
I. Podlubny, Fractional Differential Equation. San Diego: Academic Press, 1999.
I. Podlubny, “Geometric and physical interpretation of fractional integration and fractional differentiation”, Fract. Calc. Appl. Anal., vol. 5, pp. 367-386, 2002. https://doi.org/10.48550/arXiv.math/0110241
S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional integrals and derivatives. Theory and applications. Yverdon: Gordon and Breach, 1993.
Y. Zhou and F. Jiao, “Existence of mild solutions for fractional neutral evolution equations”, Computers & Mathematics with Applications, vol. 59, pp. 1063-1077, 2010. https://doi.org/10.1016/j.camwa.2009.06.026
How to Cite
Copyright (c) 2023 Nardjis Lachachi-Merad, Selma Baghli-Bendimerad, Mouffak Benchohra, Erdal Karapınar
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.